Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the central limit theorem for dynamical systems

Authors: Robert Burton and Manfred Denker
Journal: Trans. Amer. Math. Soc. 302 (1987), 715-726
MSC: Primary 60F05; Secondary 28D05
MathSciNet review: 891642
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given an aperiodic dynamical system $ (X,T,\mu )$ then there is an $ f \in {L^2}(\mu )$ with $ \smallint fd\mu = 0$ satisfying the Central Limit Theorem, i.e. if $ {S_m}f = f + f \circ T + \cdots + f \circ {T^{m - 1}}$ and $ {\sigma _m} = {\left\Vert {{S_m}f} \right\Vert _2}$ then

$\displaystyle \mu \left\{ {x\vert\frac{{{S_m}f(x)}}{{{\sigma _m}}} < u} \right\... ...fty }^u {{\text{exp}}} \left[ {\frac{{ - {\upsilon ^2}}}{2}} \right]d\upsilon .$

The analogous result also holds for flows.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60F05, 28D05

Retrieve articles in all journals with MSC: 60F05, 28D05

Additional Information

PII: S 0002-9947(1987)0891642-6
Keywords: Central limit theorem, dynamical systems
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia